Does anyone get symptoms of both hyper and hypo at the same time?

  1. The adrenaline rushes have been consistent through multiple dose changes for me unfortunately. It started last March and has been every single morning. No matter what my TSH is. Just came out of nowhere. I'm currently doing a 24 hour urine test for catecholamines and metanephrines that my endo ordered due to the adrenaline rushes.. I'll let you know if I get any kind of answer. I've been on 10 different medications for anxiety in the last year. Nothing will touch this. I have been told it's just anxiety but it doesn't feel like any anxiety I've ever known!!

  2. Thinking more on the adrenaline rushes during the night, have you been checked for sleep apnea? I've heard that's a common sign. I actually have sleep apnea but it had been treated for a couple of years before the adrenaline rushes started so that's not the cause for me.

  3. Yes, I've had Hashi for over 15 years and have always had symptoms of hyper. Heart racing, anxiety, etc and I never gain weight. I have never been given an explanation, maybe something in my body is over-compensating?

  4. This could very well be a side effect of synthroid. Synthroid nearly sent me to a mental hospital that’s how fuccd up it got me. I can’t take Levo or synthroid because of the insane adrenaline , anxiety, weird thoughts and night terrors. It’s a Common side effect listed right on their website. I would come off completely and see how you feel. Then you can maybe try a natural medication. Me personally I won’t touch thyroid meds again I’d rather ride out the wave until it’s completely dead. Good luck

  5. Wow that's awful! I'm sorry you had that experience. I've been on it for 5 years and up until last year didn't have an issue. Before I started taking it my TSH was 95(!) because they destroyed my thyroid with radioactive iodine, at least I thought it was destroyed but the fluctuating levels and hashimoto's say otherwise I guess. So unfortunately I don't think being off of it is an option for me :(

  6. Yes I feel the exact way and I have hashimotos. My levels are always normal yet I have symptoms 24/7 which is a huge weight because it’s literaly such a silent disease and constantly having doctors gaslight you. I go on long walks every day it helps some

  7. Yes. That's why it took so long to get diagnosed with hypothyroidism and why doctors were so reluctant to give me anything but a basic, low dose.

  8. Synthroid is a treatment for hypothyroid, not Hashimoto. In the majority of cases it has very little impact on the autoimmune response of Hashimoto.

  9. To put it in a different light, I find commonality between hypo and hyper symptoms, specifically fatigue, mood, and mental function.

  10. I am literally experiencing the EXACT SAME symptoms and issues but I have no answers. My dr said I could lower my dose another 1 pill a week and see if it helps. I feel crazy. Like literally you described my symptoms to the T.

Leave a Reply

Your email address will not be published. Required fields are marked *

Author: admin